# SDR SWAA2015061040525

- Difficulty date: May 15, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 42,884 hours, 24,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD WEB CORRODED AT STATION 950 - 986 RT SIDE, WL 208.  R & R WEB IAW SRM.
